Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 12, NWS Tulsa, OK

February 18, 20135 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 18, 2013, 1:20 PM CST for 5 counties in Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 18, 2013, 1:20 PM CST (19:20 UTC)
Expired
Feb 18, 2013, 2:00 PM CST
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 54 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 1:45 PM CSTHAIL 1.754 Wnw Sallisaw, OK
Feb 18, 2:00 PM CSTHAIL 15 Ne Sallisaw, OKNICKEL AND QUARTER SIZE HAIL COVERING THE GROUND IN AKINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WUUS54 KTSA 181920
SVRTSA
OKC001-021-061-101-135-182000-
/O.NEW.KTSA.SV.W.0012.130218T1920Z-130218T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
120 PM CST MON FEB 18 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 200 PM CST

* AT 119 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WEBBERS FALLS TO 9 MILES SOUTH OF WEBBERS FALLS...
  MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GORE...TAMAHA...VIAN...SALLISAW...MARBLE CITY...BRUSHY LAKE STATE
  PARK...BUNCH AND BRUSHY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 281 AND 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3577 9458 3551 9457 3533 9521 3552 9524
TIME...MOT...LOC 1920Z 244DEG 40KT 3553 9514 3539 9513

$$
4 follow-up statements
525 
WWUS54 KTSA 181924
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
124 PM CST MON FEB 18 2013

OKC001-021-061-101-135-182000-
/O.CON.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-ADAIR OK-
124 PM CST MON FEB 18 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST FOR
SOUTHERN ADAIR...NORTHERN SEQUOYAH...SOUTHEASTERN MUSKOGEE...NORTHERN
HASKELL AND SOUTHEASTERN CHEROKEE COUNTIES...

AT 123 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GORE TO 8 MILES SOUTH OF WEBBERS FALLS...MOVING
NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOX...
VIAN...MC KEY...MARBLE CITY...BRUSHY LAKE STATE PARK...BUNCH AND
BRUSHY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 286 AND 304.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3539 9514 3553 9517 3577 9458 3551 9457
TIME...MOT...LOC 1925Z 244DEG 40KT 3555 9508 3541 9507

$$
864 
WWUS54 KTSA 181933
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CST MON FEB 18 2013

OKC021-181943-
/O.CAN.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
CHEROKEE OK-
133 PM CST MON FEB 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

LAT...LON 3539 9514 3549 9515 3571 9459 3551 9457
TIME...MOT...LOC 1933Z 244DEG 40KT 3546 9494

$$

OKC001-061-101-135-182000-
/O.CON.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-ADAIR OK-
133 PM CST MON FEB 18 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST FOR
SOUTHERN ADAIR...NORTHERN SEQUOYAH...SOUTHEASTERN MUSKOGEE AND
NORTHERN HASKELL COUNTIES...

AT 127 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIAN...MOVING
NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MC 
KEY...BRUSHY LAKE STATE PARK...SALLISAW...MARBLE CITY AND BRUSHY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 286 AND 304.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3539 9514 3549 9515 3571 9459 3551 9457
TIME...MOT...LOC 1933Z 244DEG 40KT 3546 9494

$$
914 
WWUS54 KTSA 181936
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CST MON FEB 18 2013

OKC061-101-181946-
/O.CAN.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
HASKELL OK-MUSKOGEE OK-
136 PM CST MON FEB 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE AND
NORTHERN HASKELL COUNTIES IS CANCELLED...

LAT...LON 3542 9502 3544 9503 3551 9497 3571 9459
      3551 9457
TIME...MOT...LOC 1936Z 244DEG 40KT 3547 9490

$$

OKC001-135-182000-
/O.CON.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
SEQUOYAH OK-ADAIR OK-
136 PM CST MON FEB 18 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST FOR
SOUTHERN ADAIR AND NORTHERN SEQUOYAH COUNTIES...

AT 132 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIAN...MOVING
NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MC KEY...BRUSHY LAKE STATE PARK...SALLISAW...MARBLE CITY AND BRUSHY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 296 AND 303.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3542 9502 3544 9503 3551 9497 3571 9459
      3551 9457
TIME...MOT...LOC 1936Z 244DEG 40KT 3547 9490

$$
831 
WWUS54 KTSA 181948
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CST MON FEB 18 2013

OKC001-135-182000-
/O.CON.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
SEQUOYAH OK-ADAIR OK-
148 PM CST MON FEB 18 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST FOR
SOUTHERN ADAIR AND NORTHERN SEQUOYAH COUNTIES...

AT 144 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MC KEY...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM 
INCLUDE...SALLISAW...BRUSHY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3542 9502 3545 9488 3551 9488 3571 9459
      3551 9457
TIME...MOT...LOC 1948Z 244DEG 40KT 3551 9477

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 11:19 AM CST, 2 hours 1 minute earlier.

Area forecast discussion, Feb 18, 11:19 AM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CST MON FEB 18 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STRONG/GUSTY WINDS WILL CONTINUE THROUGH EARLY EVENING BEFORE
SUBSIDING.  SHOWERS WITH SCATTERED THUNDERSTORMS EXPECTED AHEAD OF
FRONT THIS AFTERNOON ACROSS NORTHWEST ARKANSAS SITES. THIS ACTIVITY
WILL LIKELY SHIFT EAST BY 22 TO 23Z. OTHERWISE...VFR CONDITIONS
EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 1007 AM CST MON FEB 18 2013/

..UPDATE...

DISCUSSION...
WENT AHEAD AND ISSUED A WIND ADVISORY EFFECTIVE THROUGH THIS
AFTERNOON. SHOULD SEE OCCASIONAL WIND GUSTS ABOVE 40 MPH BOTH
AHEAD AND BEHIND THE FRONT ACROSS MUCH OF NORTHEAST OKLAHOMA/
NORTHWEST ARKANSAS THROUGH LATE AFTERNOON. SHOWERS CURRENTLY
STARTING TO DEVELOP AHEAD OF FRONT OVER NORTHEAST OKLAHOMA. THIS
ACTIVITY WILL LIKELY CONTINUE TO INCREASE IN COVERAGE INTO THE
AFTERNOON AS CONVECTION PUSHES INTO SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. INSTABILITY WILL LIKELY REMAIN LIMITED...BUT
COULD SEE A FEW STORMS APPROACH SEVERE LIMITS BEFORE EXITING
AFOREMENTIONED AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 6 PM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...WIND ADVISORY UNTIL 6 PM MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

AVIATION...12
Hazardous weather outlook, Feb 18, 10:25 AM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1025 AM CST MON FEB 18 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1025 AM CST MON FEB 18 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTERNOON.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF AN
APPROACHING COLD FRONT...WITH OCCASIONAL GUSTS BETWEEN 40 AND 45 MPH
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. STRONG WINDS WILL
KEEP A ELEVATED FIRE SPREAD POTENTIAL GOING FOR MUCH OF THE  DAY...
HOWEVER THE OVERALL INCREASE IN LOW LEVEL MOISTURE AHEAD OF THE
FRONT WILL OFFSET SOME OF THIS THREAT. AS THE FRONT MOVES THROUGH
THIS AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WHILE
INSTABILITY WILL BE LIMITED...STRONG WIND SHEAR WILL SUPPORT A
LIMITED THREAT OF LARGE HAIL OR DAMAGING WINDS OVER EXTREME
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE STORMS WILL QUICKLY
MOVE EAST OF THE AREA BY LATE AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...
...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SATURDAY...NO HAZARDS.
SUNDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
A STRONG UPPER LEVEL LOW WILL APPROACH THE AREA WEDNESDAY. RAIN
WILL SPREAD ACROSS THE AREA DURING THE DAY WEDNESDAY...POSSIBLY
BEGINNING AS A LIGHT WINTRY MIX ACROSS NORTHWEST ARKANSAS AND
NORTHEAST OKLAHOMA. PRECIPITATION WILL INCREASE WITH THUNDERSTORMS
DEVELOPING WEDNESDAY NIGHT AND EARLY THURSDAY AS THE SYSTEM MOVES
CLOSER...WITH SOME POTENTIAL FOR FREEZING RAIN ACROSS PARTS OF
NORTHWEST ARKANSAS. ANY WINTER WEATHER POTENTIAL DURING THIS
TIME WILL CONTINUE TO BE REFINED IN LATER FORECASTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 18, 12:32 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CST MON FEB 18 2013

ARZ001-OKZ063-068-069-181930-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-
1232 PM CST MON FEB 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHWESTERN ADAIR

AT 1233 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF GRAVETTE TO 5 MILES WEST OF
NATURAL FALLS STATE PARK...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...COLCORD...MILLER...
BENTONVILLE...SULPHUR SPRINGS...GENTRY...GRAVETTE...PEA RIDGE...
SPRINGTOWN...CHEROKEE CITY...VAUGHN...DECATUR...CENTERTON...AVOCA...
HIWASSE...BELLA VISTA AND NATURAL FALLS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3639 9407 3605 9488 3651 9450 3650 9405
TIME...MOT...LOC 1833Z 234DEG 37KT 3641 9449 3618 9472
Special weather statement, Feb 18, 12:59 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CST MON FEB 18 2013

OKZ068-070-181930-
CHEROKEE OK-MUSKOGEE OK-
1259 PM CST MON FEB 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CENTRAL CHEROKEE AND NORTHEASTERN MUSKOGEE

AT 100 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF FORT GIBSON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...FORT GIBSON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3586 9493 3570 9532 3577 9537 3582 9529
      3581 9527 3586 9523 3596 9506
TIME...MOT...LOC 1900Z 239DEG 40KT 3579 9523
Special weather statement, Feb 18, 1:00 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CST MON FEB 18 2013

OKZ070>072-074-181930-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
100 PM CST MON FEB 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN HASKELL AND EASTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 101 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VIAN AND PORUM.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3558 9500 3546 9490 3527 9538 3535 9543
TIME...MOT...LOC 1901Z 239DEG 40KT 3535 9531
Local storm report, Feb 18, 1:18 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CST MON FEB 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             3 NW VINITA             36.67N 95.19W
02/18/2013  E0.75 INCH       CRAIG              OK   NWS EMPLOYEE

&&

SFP
Local storm report, Feb 18, 1:19 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CST MON FEB 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     HAIL             MUSKOGEE                35.75N 95.37W
02/18/2013  E0.75 INCH       MUSKOGEE           OK   PUBLIC

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:55 AM CSTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more8 hr
Feb 18, 12:59 PM CSTSpecial Weather StatementTSACherokee31 min
Feb 18, 1:00 PM CSTSpecial Weather StatementTSAHaskell30 min
Feb 18, 1:27 PM CSTSpecial Weather StatementTSALeFlore33 min
Feb 18, 1:35 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee25 min
Feb 18, 1:38 PM CSTSpecial Weather StatementTSAHaskell, Latimer37 min
Feb 18, 1:46 PM CSTSpecial Weather StatementTSAAdair, Sequoyah59 min
Feb 18, 1:56 PM CSTSevere Thunderstorm WarningTSASequoyah49 min
Feb 18, 1:59 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore46 min
Feb 18, 2:18 PM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.